# SDR IPXA2024112569479

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N395UP
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 89,659 hours, 20,699 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK SMOKE DETECTOR LED A2 REMAINED AMBER (ILLUMINATED) ONCE AIRBORNE WITHOUT EICAS OR STATUS MESSAGE.  NO FAULTS AFTER POWER RESET. MAIN DECK SMOKE DETECTOR SYSTEM TEST C/O IAW AMM 26-16-00-715-001 REV. 143.  TEST SATIS.
